Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 109, NWS Green Bay, WI
NWS Green Bay, WI issued this severe thunderstorm warning at Oct 25, 2012, 2:07 PM CDT for Marinette County, Oconto County, Wisconsin. It was in force for 20 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Oct 25, 2012, 2:07 PM CDT (19:07 UTC)
- Expired
- Oct 25, 2012, 2:27 PM CDT
- In force
- 20 min
- Issued by
- NWS Green Bay, WI
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Marinette County, WI, Oconto County, WI
The radar
The Green Bay radar (KGRB), 65 km from the middle of the area, began a volume at 19:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Oct 25, 2:24 PM CDT | HAIL 0.75 | Marinette, WI |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 7.1 hours before the alert went out and 66 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 631 J/kg
- Mixed-layer CIN
- -112 J/kg
- Mixed-layer LCL
- 681 m above ground
- 0-6 km bulk shear
- 59 kt
- 0-1 km storm-relative helicity
- 100 m²/s²
- 0-3 km storm-relative helicity
- 245 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 3.6
The text
As transmitted, in the capitals the NWS used until 2016.
979
WUUS53 KGRB 251907
SVRGRB
WIC075-083-251945-
/O.NEW.KGRB.SV.W.0109.121025T1907Z-121025T1945Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GREEN BAY WI
207 PM CDT THU OCT 25 2012
THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN MARINETTE COUNTY IN NORTHEAST WISCONSIN...
OCONTO COUNTY IN NORTHEAST WISCONSIN...
* UNTIL 245 PM CDT
* AT 202 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 7 MILES
WEST OF OCONTO...OR 23 MILES NORTH OF GREEN BAY...AND MOVING
NORTHEAST AT 70 MPH.
* LOCATIONS IMPACTED INCLUDE...
MARINETTE...OCONTO...CULLEN...COUNTY LINE...PESHTIGO...HARMONY AND
PORTERFIELD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...LARGE HAIL...AND DEADLY
LIGHTNING. FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE
LOWEST FLOOR OF YOUR HOME OR BUSINESS.
&&
LAT...LON 4507 8760 4501 8762 4497 8767 4496 8773
4493 8783 4487 8782 4476 8794 4488 8813
4523 8772 4517 8773 4511 8765 4510 8759
4507 8757
TIME...MOT...LOC 1906Z 222DEG 61KT 4489 8795
WIND...HAIL 60MPH 1.00IN
$$
TE2 follow-up statements
089
WWUS53 KGRB 251918
SVSGRB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
218 PM CDT THU OCT 25 2012
WIC075-083-251945-
/O.CON.KGRB.SV.W.0109.000000T0000Z-121025T1945Z/
MARINETTE WI-OCONTO WI-
218 PM CDT THU OCT 25 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR OCONTO AND
SOUTHEASTERN MARINETTE COUNTIES UNTIL 245 PM CDT...
AT 216 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 10 MILES
SOUTHWEST OF MARINETTE...MOVING NORTHEAST AT 70 MPH.
LOCATIONS IMPACTED INCLUDE...
MARINETTE...PESHTIGO...HARMONY AND PORTERFIELD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...LARGE HAIL...AND DEADLY
LIGHTNING. FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE
LOWEST FLOOR OF YOUR HOME OR BUSINESS.
&&
LAT...LON 4507 8757 4507 8760 4501 8762 4497 8767
4495 8780 4493 8783 4503 8795 4523 8772
4520 8773 4517 8773 4511 8765 4510 8759
TIME...MOT...LOC 1917Z 222DEG 61KT 4503 8777
WIND...HAIL 60MPH 1.00IN
$$
TE514
WWUS53 KGRB 251927
SVSGRB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
227 PM CDT THU OCT 25 2012
WIC075-083-251935-
/O.CAN.KGRB.SV.W.0109.000000T0000Z-121025T1945Z/
MARINETTE WI-OCONTO WI-
227 PM CDT THU OCT 25 2012
...THE SEVERE THUNDERSTORM WARNING FOR OCONTO AND SOUTHEASTERN
MARINETTE COUNTIES IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED RAPIDLY OUT OF THE
WARNED AREA. HOWEVER SMALL HAIL AND GUSTY WINDS ARE STILL POSSIBLE
WITH ADDITIONAL STORMS MOVING OVER THE AREA.
LAT...LON 4507 8757 4507 8760 4501 8762 4497 8767
4495 8780 4493 8783 4503 8795 4523 8772
4520 8773 4517 8773 4511 8765 4510 8759
TIME...MOT...LOC 1925Z 222DEG 61KT 4513 8764
$$
TEWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 25, 12:00 PM CDT, 2 hours 7 minutes earlier.
Area forecast discussion, Oct 25, 12:00 PM CDT, 2 hours 7 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 1200 PM CDT THU OCT 25 2012 UPDATED AVIATION PORTION FOR 18Z TAF ISSUANCE .SYNOPSIS...HEAVY RAIN TODAY...THEN MUCH COLDER FOR THE REST OF THE FORECAST PERIOD. LNGWV TROF WAS LOCATED OVER THE ROCKIES...WITH A RIDGE OVER THE ERN GREAT LAKES RGN. STG BLOCKING WAS IN PLACE DOWNSTREAM OVER THE NORTH ATL. ROCKIES TROF WL SHIFT EWD INTO THE GREAT LAKES RGN AND DEEPEN...AND IN THE PROCESS...SHARPEN THE ERN NOAM RIDGE WHICH IS LOCKED IN PLACE BY THE ATL BLOCKING. DURING THE LATTER PART OF THE PERIOD...A BROAD LOW-AMPLITUE RIDGE WL BUILD NR THE WEST COAST... WHILE THE TROF/RIDGE COMBINATION OVER ERN NOAM BASICALLY EVOLVE INTO A PORTION OF THE ATL BLOCK. TEMPS WL DROP OFF SHARPLY WITH THE PASSAGE OF THE COLD FRONT TDA...THEN REMAIN AT LEAST A LITTLE BLO NORMAL FOR THE REST OF THE FCST PERIOD. EXPECT MAJOR PCPN EVENT TDA WITH ONLY SCT LGT PCPN AFTER THAT. && .SHORT TERM...TDA/TNGT/FRI. MAIN CONCERN IS WHAT APPEARS TO BE A HEAVY RAIN EVENT UNFOLDING ACRS THE AREA. UNSEASONABLY MOIST AIR WL BE ACTED UPON BY STG DYNAMICS WITH INCOMING COLD FRONT AND UPR TROF. PCPN TOTALS WITH SHRA/TSRA THUS FAR HAVE BEEN VERY IMPRESSIVE...AND WITH COVERAGE EXPECTED TO INCREASE AND PCPN TO TRAIN ON SSW-NNE AXIS...MUCH OF THE FCST AREA SHOULD GET 1-2 INCHES OF RAIN TDA. MAIN FCST ISSUE WL BE TRYING TO ADD TIMING TO EWD ADVANCE OF THE PCPN. NONE OF THE MODELS OFF TO A GREAT START...AS FRONT VERIFIED E OF WHERE ALMOST EVERY MODEL HAD IT AT 06Z. WL MAKE ISSUANCE TIME DECISION ON THE EWD PROGRESSION OF POPS...BUT THE ENTIRE AREA WL HAVE HAVE A 100 PCT 12-HR POP. PCPN WL PROBABLY STILL BE LINGERING IN THE E AFT 00Z...BUT SHOULD EXIT QUICKLY THEREAFTER. SOME LGT PCPN COULD ALSO LINGER ACRS THE FAR N CLOSE TO CORE OF UPR SHRTWV LIFTG NE OUT OF THE LARGE SCALE TROF. EXPECT CLEARING SKIES LATER IN THE NGT. BLUSTERY AND MUCH COOLER WX EXPECTED FRI. PREV FCST HAD A GOOD HANDLE ON MAX TEMPS SO LITTLE CHG NEEDED. .LONG TERM...FRI NGT THRU NEXT WED. A BROAD LONGWAVE TROF TO SETTLE OVER THE N-CNTRL CONUS (INCLUDING THE GREAT LAKES) THRU THIS WEEKEND BEFORE SHIFTING A BIT FARTHER EAST TOWARD THE ERN GREAT LAKES/MID-ATLANTIC STATES FOR THE FIRST HALF OF NEXT WEEK. INITIAL DRY AIR MASS OVER WI IN NW FLOW ALOFT WOULD LIMIT ANY SERIOUS PCPN THREAT THIS WEEKEND INTO MON...BUT FCST GETS VERY SHAKY THEREAFTER WITH THE EXPECTED MERGER OF THE LONGWAVE TROF AND REMAINS OF TROPICAL SYSTEM 'SANDY' OVER THE NE CONUS. PCPN CHCS TOWARD THE MIDDLE OF NEXT WEEK WL DEPEND ON HOW FAR INLAND THESE REMAINS CAN GET. TEMPS THROUGHOUT THE EXTENDED PERIOD WL REMAIN BLO NORMAL. A BROAD AREA OF HI PRES WL CONT TO PUSH INTO WI FRI NGT WITH SKIES BECOMING MOSTLY CLEAR AND WINDS ESSENTIALLY GOING LIGHT/VARIABLE. WHILE NOT A PERFECT RADIATIONAL COOLING SET-UP...EXPECT TO SEE TEMPS QUICKLY DROP ESPECIALLY OVER CENTRAL WI WHO WL BE CLOSER TO THE CORE OF THE SFC HI. MAY NEED TO CHOP ANYWHERE FROM 3 TO 5 DEGS FROM THE PREVIOUS FCST WHICH COULD BRING SOME READINGS DOWN INTO THE TEENS OVER PARTS OF N-CNTRL WI. AS THE HI PRES TAKES CONTROL OF THE GREAT LAKES WEATHER FOR SAT... THE DEVELOPMENT OF THE LONGWAVE TROF WL BE UNDERWAY OVER THE NRN PLAINS/UPR MS VALLEY. MDLS DO SHOW A SHORTWAVE MOVING INTO THE BASE OF THIS UPR TROF BY SAT AFTERNOON AND THIS FEATURE COULD SEND SOME HI CLOUDS TOWARD CENTRAL WI. TEMPS WL REMAIN QUITE CHILLY FOR OCTOBER STANDARDS WITH MOST AREAS ONLY REACHING NEAR 40 NORTH...LWR TO MID 40S ELSEWHERE. WHILE THE HI PRES TO TECHNICALLY STILL BE OVER THE GREAT LAKES SAT NGT...IT IS FCST TO WEAKEN SOMEWHAT AS THE LONGWAVE TROF SHIFTS EAST INTO THE UPR MS VALLEY AND THE EMBEDDED SHORTWAVE TRACKS TOWARD IA. DRY CONDITIONS TO PERSIST OVER NE WI...BUT ANTICIPATE MORE HI CLOUDS TO OVERSPREAD THE REGION...THUS PARTLY CLOUDY SKIES EXPECTED. WINDS TO REMAIN LIGHT THRU THE NGT AND EVEN WITH SOME HI CLOUDS OVERHEAD...TEMPS SHOULD AGAIN DROP INTO THE 20S INLAND...LWR 30S NEAR LK MI. THE LONGWAVE TROF DOES REACH THE WRN GREAT LAKES REGION ON SUNDAY WITH THE MEAN FLOW STARTING TO TRANSITION MORE TO THE NW. BY THIS TIME...IT IS GETTING MORE DIFFICULT IN TRYING TO DETERMINE WHERE ANY INDIVIDUAL SHORTWAVES TO EXIST. UNTIL THIS HAPPENS...PREFER TO KEEP THE FCST DRY WITH HI PRES ATTEMPTING TO RE-BUILD OVER WI. WL STILL NEED TO WATCH THE LK MI SHORELINE AS WINDS BEGIN TO VEER NORTH IN THE AFTERNOON AND MARGINAL LK EFFECT CONDITIONS DEVELOP. FOR NOW...THE WINDS APPEAR TO HAVE TOO MUCH OF A NORTHERLY COMPONENT TO BRING AND PCPN INLAND. MAX TEMPS FOR SUNDAY TO BE SIMILAR TO PREVIOUS DAYS WITH MOST OF NE WI AGAIN SEEING READINGS IN THE 40-45 DEG RANGE. LITTLE CHANGE TAKES PLACE SYNOPTICALLY OVER WI THRU MON AS THE LONGWAVE TROF REMAINS OVER THE HEART OF THE GREAT LAKES AND THE SFC HI TO EXTEND FROM WRN ONTARIO SWD THRU WI ALL THE WAY TO THE OZARKS. THE BIGGER STORY ON MON WL BE THE REMAINS OF TROPICAL SYSTEM 'SANDY' WHICH THE MDLS ARE STILL TRYING TO GET A HANDLE ON AS IT APPROACHES/GOES JUST EAST OF THE MID-ATLANTIC STATES. THIS SYSTEM APPEARS NOW TO BE QUITE FORMIDABLE AND WL HAVE AN IMPACT ON OTHER WEATHER SYSTEMS TRYING TO MOVE ACROSS THE CONUS. STILL PLENTY OF UNCERTAINTY WITH REGARDS TO THE EVENTUAL MOVEMENT OF 'SANDY' HEADED TOWARD THE MIDDLE OF NEXT WEEK. NOT KNOWING YET WHEN THIS TROPICAL REMNANT WL INTERACT WITH THE LONGWAVE TROF... WHERE THIS REMNANT WL GET PULLED INLAND OVER THE NE CONUS OR HOW FAR WWD IT COULD POSSIBLY RETROGRADE MAKES THIS PART OF THE FCST ALMOST IMPOSSIBLE. HAVE BASED THE FCST ON KEEPING THIS SYSTEM FAR ENUF TO OUR EAST SUCH THAT ANY PCPN WOULD REMAIN JUST TO THE EAST OF THE FCST AREA. THIS LEAVES THE RDG OF HI PRES OVER WI WHILE UPSTREAM SYSTEMS SLOW DOWN AND HEAD NE INTO S-CNTRL CANADA. && .AVIATION...MAINLY MVFR CIGS AND VSBYS WILL SPREAD OVER THE REGION TODAY AS RAIN WITH ISOLATED STORMS ALONG AND IN BEHIND A STRONG COLD FRONT. A FEW CIGS AND VSBYS MAY DROP TO IFR CONDITIONS BRIEFLY WITH THE STRONGER SHOWERS AND STORMS. AIR MAY ALSO TURN COLD ENOUGH OVER PARTS OF NORTH CENTRAL WISCONSIN LATE THIS AFTERNOON TO TURN THE PCPN TYPE TO A RAIN AND SNOW MIX FOR FEW HOURS WITH MVFR TO IFR VSBYS. MVFR CONDITIONS WILL LINGER INTO EASTERN WISCONSIN THIS EVENING BEFORE VFR CONDITIONS WILL SPREAD FROM WEST TO EAST LATE EVENING. BLUSTERY SOUTH WINDS AHEAD OF FRONT WILL SHIFT TO THE NORTHWEST AFTER PASSAGE TDH && .MARINE...NOT A LOT OF FOG NOTED EARLY THIS MORNING. BUT AIR WITH UNSEASONABLY HIGH DWPTS FLOWING OVER COLDER LAKE WATERS COULD STILL GENERATE SOME TDA. SO WL KEEP ADVISORY GOING UNTIL FROPA. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Oct 25, 11:22 AM CDT, 2 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 1122 AM CDT THU OCT 25 2012 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-261630- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE- WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET- MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO- 1122 AM CDT THU OCT 25 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...THIS AFTERNOON AND TONIGHT HEAVY RAINFALL IS EXPECTED THIS AFTERNOON AS WIDESPREAD SHOWERS AND THUNDERSTORMS OVER CENTRAL AND NORTH-CENTRAL WISCONSIN GRADUALLY EXPAND EASTWARD. ANY HEAVY RAIN FALLING IN URBAN AREAS WHERE STORM SEWER GRATES ARE CLOGGED WITH FALLEN LEAVES COULD RESULT IN PONDING OF WATERS ON ROADWAYS AND IN PARKING LOTS. A FEW STORMS THIS AFTERNOON MAY PRODUCE GUSTY WINDS TO 50 MPH...ESPECIALLY OVER FAR NORTHEAST WISCONSIN. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY TEMPERATURES WILL BE ABOUT 40 DEGREES COLDER FRIDAY MORNING COMPARED TO THURSDAY MORNING TEMPERATURES. THE COMBINATION OF MORNING TEMPERATURES NEAR 30 WITH BLUSTERY NORTHWEST WINDS WILL PRODUCE WIND CHILL READINGS FROM THE TEENS OVER NORTH CENTRAL AND CENTRAL WISCONSIN...TO THE MID 20S OVER EAST CENTRAL WISCONSIN. THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO ANY REPORTS OF HAIL AND WIND DAMAGE. IN ADDITION ANY MEASURED RAINFALL TOTALS OVER 1 INCH AND OBSERVATIONS OF STANDING WATER DUE TO HEAVY RAIN WOULD BE APPRECIATED. LMZ521-522-541>543-261630- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 1122 AM CDT THU OCT 25 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE MICHIGAN AND THE WATERS OF GREEN BAY. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED THUNDERSTORMS...STRONG SOUTH WINDS...AND INCREASING WAVES WILL ALL POSE A HAZARD TO BOATERS TODAY. THUNDERSTORMS WILL END BY EARLY TONIGHT...BUT WINDS AND WAVES WILL CONTINUE TO POSE A HAZARD TO BOATERS THROUGH LATE TONIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW. TH
In the hours before
Local storm report, Oct 25, 9:44 AM CDT, 4 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
944 AM CDT THU OCT 25 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0943 AM HAIL LONG LAKE 45.83N 88.66W
10/25/2012 M0.50 INCH FLORENCE WI CO-OP OBSERVER
COVERING THE GROUND.
&&
SACLocal storm report, Oct 25, 10:19 AM CDT, 3 hours 48 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE GREEN BAY WI
1019 AM CDT THU OCT 25 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0745 AM TSTM WND GST ABBOTSFORD 44.95N 90.32W
10/25/2012 M50.00 MPH MARATHON WI TRAINED SPOTTER
ALSO 1/2 HAIL.
0750 AM TSTM WND DMG 2 E COLBY 44.91N 90.26W
10/25/2012 MARATHON WI LAW ENFORCEMENT
POWER LINES DOWN
0750 AM TSTM WND DMG 2 SE COLBY 44.89N 90.27W
10/25/2012 MARATHON WI LAW ENFORCEMENT
REPORTED IN THE TOWNSHIP OF HULL. POWER LINES DOWN...COWS
MISSING...BARN BLOWN OVER.
0815 AM TSTM WND GST 2 NW MERRILL 45.20N 89.71W
10/25/2012 M48.00 MPH LINCOLN WI AWOS
AT THE AIRPORT.
0815 AM TSTM WND GST MERRILL 45.18N 89.68W
10/25/2012 E60.00 MPH LINCOLN WI TRAINED SPOTTER
0834 AM TSTM WND GST RHINELANDER 45.63N 89.41W
10/25/2012 M58.00 MPH ONEIDA WI ASOS
AT THE AIRPORT.
0835 AM HAIL 5 N RHINELANDER 45.70N 89.41W
10/25/2012 M0.88 INCH ONEIDA WI TRAINED SPOTTER
0844 AM HAIL SCHOFIELD 44.90N 89.59W
10/25/2012 M1.00 INCH MARATHON WI TRAINED SPOTTER
0847 AM HAIL WESTON 44.90N 89.57W
10/25/2012 M0.50 INCH MARATHON WI PUBLIC
0848 AM HAIL WESTON 44.90N 89.57W
10/25/2012 M1.00 INCH MARATHON WI STORM CHASER
0849 AM HAIL THREE LAKES 45.79N 89.16W
10/25/2012 M0.50 INCH ONEIDA WI PUBLIC
0850 AM HAIL WESTON 44.90N 89.57W
10/25/2012 M0.50 INCH MARATHON WI FIRE DEPT/RESCUE
0926 AM TSTM WND DMG PICKEREL 45.36N 88.91W
10/25/2012 LANGLADE WI PUBLIC
TREES DOWN IN THE CITY.
0943 AM HAIL LONG LAKE 45.83N 88.66W
10/25/2012 M0.50 INCH FLORENCE WI CO-OP OBSERVER
COVERING THE GROUND.
&&
SACSpecial weather statement, Oct 25, 11:27 AM CDT, 2 hours 40 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 1127 AM CDT THU OCT 25 2012 WIZ018-030-035-036-251730- LINCOLN-MARATHON-PORTAGE-WOOD- 1127 AM CDT THU OCT 25 2012 ...STRONG THUNDERSTORMS OVER CENTRAL WISCONSIN... AT 1130 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A CLUSTER OF STRONG THUNDERSTORMS 20 MILES NORTHWEST OF STEVENS POINT...MOVING NORTHEAST AT 60 MPH. PENNY SIZE HAIL...WINDS GUSTS 40 TO 45 MPH...ARE POSSIBLE WITH THIS STORM. * THE THUNDERSTORM WILL BE NEAR... MOSINEE BY 1135 AM CDT... RIB MOUNTAIN BY 1140 AM CDT... WESTON AND WAUSAU BY 1145 AM CDT... GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. TH
Special weather statement, Oct 25, 12:39 PM CDT, 1 hour 28 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 1239 PM CDT THU OCT 25 2012 WIZ011>013-019>022-031-036>040-045-048>050-073-074-252300- FOREST-FLORENCE-NORTHERN MARINETTE-LANGLADE-MENOMINEE- NORTHERN OCONTO-DOOR-SHAWANO-PORTAGE-WAUPACA-OUTAGAMIE-BROWN- KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-MANITOWOC-SOUTHERN MARINETTE- SOUTHERN OCONTO- INCLUDING THE CITIES OF...CRANDON...ANTIGO...KESHENA... STURGEON BAY...STEVENS POINT...APPLETON...GREEN BAY...ALGOMA... WAUTOMA...OSHKOSH...CHILTON...TWO RIVERS...CRIVITZ 1239 PM CDT THU OCT 25 2012 ...SHOWERS AND STORMS WITH GUSTY WINDS THIS AFTERNOON... SHOWERS AND STORMS ALONG OR NEAR A COLD FRONT WILL CONTINUE TO MARCH ACROSS THE STATE THIS AFTERNOON INTO THIS EVENING. THE SHOWERS AND STORMS ARE MOVING NORTHEAST AT 60 TO 65 MPH WHILE WINDS JUST OFF THE SURFACE RANGE FROM 40 TO 50 MPH. A FEW OF THE STRONGER SHOWERS OR STORMS AHEAD OF THE FRONT MAY ALLOW THESE WINDS TO REACH THE SURFACE TO PRODUCE BRIEF WIND GUSTS TO 50 MPH. IN ADDITION TO THE WIND GUST POTENTIAL...UP TO ONE HALF INCH HAIL AND HEAVY RAINFALL CAN BE EXPECTED THIS AFTERNOON AND INTO THE EVENING HOURS OVER EASTERN WISCONSIN. TDH
Special weather statement, Oct 25, 1:16 PM CDT, 51 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 116 PM CDT THU OCT 25 2012 WIZ011-013-019>021-030-031-036-251915- FOREST-LANGLADE-MARATHON-MENOMINEE-NORTHERN MARINETTE COUNTY-NORTHERN OCONTO COUNTY-PORTAGE-SHAWANO- 116 PM CDT THU OCT 25 2012 ...SIGNIFICANT WEATHER ADVISORY... AT 111 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 10 MILES SOUTH OF MOSINEE...MOVING NORTHEAST AT 70 MPH. ONE HALF INCH DIAMETER HAIL...WINDS UP TO 50 MPH...ARE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... PEPLIN... SHANTYTOWN... ROTHSCHILD... EVERGREEN... HOLT... WESTON... SCHOFIELD... RINGLE... PIKE LAKE... ELDERON... BEVENT... SUNSET... NORRIE... HATLEY... ELAND... GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE OBJECTS TO BLOW AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. TE
Special weather statement, Oct 25, 1:47 PM CDT, 20 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 147 PM CDT THU OCT 25 2012 WIZ011>013-019>021-073-251945- FLORENCE-FOREST-LANGLADE-MENOMINEE-NORTHERN MARINETTE COUNTY-NORTHERN OCONTO COUNTY-SOUTHERN MARINETTE COUNTY- 147 PM CDT THU OCT 25 2012 ...SIGNIFICANT WEATHER ADVISORY... AT 143 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR ANTIGO TO BOWLER. THE LINE WAS MOVING NORTHEAST AT 75 MPH. ONE HALF INCH DIAMETER HAIL...WINDS UP TO 50 MPH...ARE POSSIBLE WITH THESE STORMS. LOCATIONS IMPACTED INCLUDE... UPPER BASS LAKE... BRYANT... WHITE LAKE... LILY... HOLLISTER... ELTON... FREEMAN... BOULDER LAKE CAMPGROUND... LANGLADE... BOOT LAKE CAMPGROUND... CARTER... WABENO... TOWNSEND... LAKEWOOD... BLACKWELL... GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE OBJECTS TO BLOW AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED. ECKBERG
The office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 25, 12:27 AM CDT | Severe Thunderstorm Warning | GRB | Marathon, Portage, Wood | 33 min |
| Oct 25, 7:51 AM CDT | Severe Thunderstorm Warning | GRB | Lincoln, Marathon | 39 min |
| Oct 25, 8:26 AM CDT | Severe Thunderstorm Warning | GRB | Langlade, Lincoln, Oneida | 30 min |
| Oct 25, 8:43 AM CDT | Severe Thunderstorm Warning | GRB | Langlade, Lincoln, Marathon | 21 min |
| Oct 25, 8:45 AM CDT | Severe Thunderstorm Warning | GRB | Florence, Forest, Vilas | 43 min |
| Oct 25, 9:03 AM CDT | Severe Thunderstorm Warning | GRB | Langlade | 27 min |
| Oct 25, 9:21 AM CDT | Severe Thunderstorm Warning | GRB | Forest | 24 min |
| Oct 25, 9:43 AM CDT | Severe Thunderstorm Warning | GRB | Florence, Forest, Marinette | 18 min |
| Oct 25, 2:22 PM CDT | Special Marine Warning | GRB | 23 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.